Previous |  Up |  Next


Title: The Hausdorff dimension of some special plane sets (English)
Author: Mařík, Jan
Language: English
Journal: Mathematica Bohemica
ISSN: 0862-7959
Volume: 119
Issue: 4
Year: 1994
Pages: 359-366
Summary lang: English
Category: math
Summary: A compact set $T\subset \bold R^2$ is constructed such that each horizontal or vertical line intersects $T$ in at most one point while the $\alpha$-dimensional measure of $T$ is infinite for every $\alpha \in (0,2)$. (English)
Keyword: Hausdorff dimension
Keyword: compact plane set
Keyword: Hausdorff measure
MSC: 28A05
MSC: 28A78
idZBL: Zbl 0813.28001
idMR: MR1316587
Date available: 2009-09-24T21:06:45Z
Last updated: 2015-09-04
Stable URL:
Reference: [1] S. Saks: Theory of the integral.Dover Publications, 1964. MR 0167578


Files Size Format View
MathBohem_119-1994-4_3.pdf 856.6Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo